< link rel="DCTERMS.replaces" href="http://trappedcivilservant.blogspot.com" > Aginoth's Retirement Ramblings: Struggling to find ...whatever

Monday, December 12, 2005

Struggling to find ...whatever


Enthusiasm failure....

Some days you just don't have any enthusiasm to do anything, you just go through the motions. I think it's just cos i'm tired, after a stressfull couple of weeks which have caught up on me. Of course spending a portion of the night up with LMD didn't help !

Aginoth Junior was the star of the school nativity play (according to Mrs A and Nanny A) not that they are biased or anything ;o) I shall be going to see tomorrow morning's performance, then I shal return here with a completey unbiased report (yeah right ! )

So the rest of the day, Office Christmas party, same old same old...people who you wouldn't usualy choose to socialise with, drinking more than they should, me completely sober as I had to drive, never a really enjoyable state of affairs...ho hum. I had hoped the food would be worth the £22 a head, but nice as it was there was not a lot of it, the rest of the office seemed to enjoy it far more because of the wine...

Left the "festiviites" early to go to an appointment with my Dermatologist, my first since my 2 week stint in Hospital in September to treat my
Psoriasis. The drugs I am on have nasty side effects and must be monitored closely, Methotrexate (MTX) Click to see a truely scary list of side effects. Anyway My liver enzymes are showing a slight increase nothing scary yet but enough for me to be moved from 2 monthly to monthly blood tests just to be safe.

The
Psoriasis itself is starting to slowly reappear, so the Dermatologist has slightly raised my MTX dose to try to counteract it, but this may not be enough. So at long last I am at the top of the List of my Consultant Dermatologist for treatment by a new Biologic drugs which are just a tad expensive and the latest technology in way of Psoriais treatment. Hopefully I can get on to a bilogic treatment in the next 6 months or so.


Oh nearly forgot...

Aginoth's Pre-Yule Picture - December 12th

4 Comments:

Anonymous Nikki-ann said...

Enjoy the nativity play. I look forward to reading your completely unbiased views on it :D

Monday, December 12, 2005 11:19:00 pm  
Blogger Kyahgirl said...

That MTX is a very dangerous drug. Several years ago I had a tubal pregnancy and subsequent miscarriage. I was bleeding for months after and they couldn't figure out why. I guess a little bit of tissue was left, trying to grow or something. Anyway, they treated me with methotrexate but it had to come from the pharmacy under guard, and I had to have the treatment in the hospital, with a doc in attendance at all times.
You be careful Mr. A. ok?

Tuesday, December 13, 2005 1:20:00 am  
Blogger kenju said...

Have your doctors told you not to eat tomatoes? According to some things I have read here in the US, tomatoes are very bad for psoriasis sufferers.

Tuesday, December 13, 2005 4:41:00 am  
Blogger ivoryfrog said...

Hope you enjoy the Nativity performance. :-) I am sure it will be great, I can't wait until my 2 are doing things like that but I have a few years wait yet!

Doesn't sound like you missed out on too much leaving the office party early, but £22 I would have been stuffing myself to get my moneys worth. ;-) but them I am a little (not so little) piggy.

wow, those drugs you are on do look a bit scary to me, I have no experience of psoriasis but that is a scary list of side effects. It guess some of the "problems" are pretty rare though? Do these companies not have to put everything that *may* have been because of the drug on the leaflet nowadays just to cover themselves or something? Wouldn't surprise me.
Be careful and I hope you don't suffer with any of those side effects.

Tuesday, December 13, 2005 5:47:00 am  

Post a Comment

Links to this post:

Create a Link

<< Home